MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER
Model Number MAX-I-I
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Burning Sensation (4540)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Correction: b1, b2, h1 additional information: g3 new information has been received pertaining to the event.This event has been reassessed and the reportability has been determined to be a serious injury.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: b5, e1, e3, e4, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during the procedure, the sensor caused a burning sensation when it was in place.After the burning sensation, the patient experienced pain in the finger and developed a difficult-to-treat whitlow, requiring two drainages.Initially, there were no visible signs or trauma noted by the healthcare team.The patient later returned to the emergency room after going home, with a persistent whitlow at the sensor's placement site, which did not respond well to local ttt.The sensor was changed every 3-4 hours prior to the event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a procedure, the sensor caused a burning sensation when it was in place.After the burning sensation, the patient experienced pain in the finger and developed a difficult-to-treat whitlow, requiring two drainages.
 
Event or Problem Description
According to the reporter, during the procedure, the sensor caused a burning sensation when it was in place.After the burning sensation, the patient experienced pain in the finger and developed a difficult-to-treat whitlow, requiring two drainages.Initially, there were no visible signs or trauma noted by the healthcare team.The patient later returned to the emergency room after going home, with a persistent whitlow at the sensor's placement site, which did not respond well to local treatment.The sensor was changed every 3-4 hours prior to the event.
 
Additional Manufacturer Narrative

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
Manufacturer (Section G)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX   22225
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20733294
Report Number2936999-2024-01808
Device Sequence Number20957238
Product Code DQA
UDI-Device Identifier20884522041277
UDI-Public20884522041277
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K012891
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAX-I-I
Device Catalogue NumberMAX-I-I
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer11/20/2024
11/22/2024
11/25/2024
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date11/22/2024
11/26/2024
11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age7 YR
Patient SexFemale